# SDR USAA002199

- Difficulty date: December 26, 2000
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N355US
- Make and model: Boeing 737301
- Aircraft serial: 23558
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Intercostal
- Condition: Cracked
- Location: Bulkhead
- Part time: 38,054 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL CRACKED 1 INCH BY 1 INCH, BS 178, WL 195, LBL 24.  INSTALLED NEW INTERCOSTAL PER SRM 51-10-02.  (M)
